# SDR FDEA201401220169

- Difficulty date: January 22, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N10493
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 940 STRINGER 15R, FRAME INBD CHORD AFT SURFACE FOUND CHAFED.  COMPLIED WITH EA F-5310-T0306707 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
